Zur Theorie der Bernoulli'schen Zahlen

K. Schwering

Mathematische Annalen (1899)

  • Volume: 52, page 171-173
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schwering, K.. "Zur Theorie der Bernoulli'schen Zahlen." Mathematische Annalen 52 (1899): 171-173. <http://eudml.org/doc/157940>.

author = {Schwering, K.},
journal = {Mathematische Annalen},
keywords = {Bernoulli numbers},
language = {ger},
pages = {171-173},
title = {Zur Theorie der Bernoulli'schen Zahlen},
url = {http://eudml.org/doc/157940},
volume = {52},
year = {1899},

AU - Schwering, K.
TI - Zur Theorie der Bernoulli'schen Zahlen
JO - Mathematische Annalen
PY - 1899
VL - 52
SP - 171
EP - 173
LA - ger
KW - Bernoulli numbers
UR - http://eudml.org/doc/157940
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.